# SDR NWAA09459870

- Difficulty date: February 14, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- System (JASC): 2910 · Hydraulic System, Main
- Part: Limiter
- Condition: Ruptured
- Location: Lt Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LOSING THE LT HYDR SYS FLUID QUANTITY AND PRESSURE DURING TAXI OUT FOR TAKEOFF.  COM PROCEDURES WERE COMPLIED WITH AND THE ACFT RETURNED TO THE GATE WITHOUT ANY FURTHER PROBLEM.  MX FOUND HYDR QUANTITY LIMITER IN THE LT WHEEL WELL HAD RUPTURED.  THEY REPLACED THE FAILED FUSE, THE ENGINE DRIVE HYDR PUMP, AND ALL APPLICABLE HYDR SYS FILTERS (INCLUDING THE RETURN SYS FILTERS).  NO DEBRIS WAS FOUND IN ANY FILTER OR PUMP HSG.  LEAK CHECK AND OPS CHECK WERE GOOD AND THE ACFT WAS RETURNED TO SERVICE.  (K)
